# SDR CALA0001433

- Difficulty date: September 27, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 2,398 hours, 571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WITH SWITCH IN ARMED POSITION.  REMOVED AND REPLACED CHARGER PER MM 33-51-11.
